# SDR CALA2018011900238

- Difficulty date: January 19, 2018
- Submitted: January 20, 2018
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 57,338 hours, 20,325 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FRONT DOOR SLIDE BUSTLE GIRT BAR HOOK MISSING A RIVET.  REPLACED THE RIVET IAW SRM 51-40-02.
